×

Equilibrium processes. (English) Zbl 0143.19301


PDF BibTeX XML Cite
Full Text: DOI

References:

[1] J. L. Doob, Discrete potential theory and boundaries, J. Math. Mech. 8 (1959), 433 – 458; erratum 993. · Zbl 0101.11503
[2] Jacob Feldman, Subinvariant measures for Markoff operators, Duke Math. J. 29 (1962), 71 – 98. · Zbl 0106.33401
[3] B. Gnedenko, Probability theory, Chelsea, New York, 1962. · Zbl 0102.34402
[4] R. M. Loynes, Products of independent random elements in a topological group, Z. Wahrscheinlichkeitstheorie und Verw. Gebiete 1 (1962/1963), 446 – 455. · Zbl 0124.34401
[5] J. E. Moyal, The general theory of stochastic population processes, Acta Math. 108 (1962), 1 – 31. · Zbl 0128.40302
[6] S. C. Port, A system of denumerably many transient Markov chains, Ann. Math. Statist 37 (1966), 406 – 411. · Zbl 0141.15701
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.